T Nation

Hard Flaccid After Cycle

sounds like a fancy name for “bullhead clap” to me. Just get a hammer and hit your dick really hard to break that plaque up and you’ll piss out the bad stuff! … OR

Go to the doctor and quit taking dbol by itself. Not that it caused this, I just wanted to mention it one more time!

[quote]IamMarqaos wrote:
Peyronie’s disease:

the patient may see:

  • a narrowed ‘bottleneck’ or an ‘hourglass’ shape -

of the penis. There is plaque in your penis. This plaque can also prevent the penis from storing blood during erection. As a result of this, the patient may be unable to have intercourse because of a soft and curved penis.[/quote]
But there isnt any curvature

and i did go see a doctor all he kept saying was its all in your head 10 mg of dbol cant cause this.

I bet your boyfriend is pissed off!

[quote]Brett620 wrote:
I bet your boyfriend is pissed off! [/quote]

Oh snap, that just happened!

Lol this problem is not mental whatsoever i can assure you. You’re mind doesn’t morph you’re dick into different shapes. If so, I WANT A TRIANGLE :)))

… so how have the last eight months been?